Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    831. M. Behboodi,
    Zero divisor graphs for modules over commutative rings,
    J. Commut. Algebra 4(2012), 175-198   [abstract]   
     
    832. K. Divaani-Aazar (Joint with F. Mohammadi Aghjeh Mashhad),
    Local homology and Gorenstein flat modules,
    J. Algebra Appl. (to appear) [abstract]   
     
    833. A. Fakhari,
    Uniform hyperbolicity along periodic orbits,
    Proc. Amer. Math. Soc. (to appear) [abstract]   
     
    834. S. Beigi (Joint with R. Koning),
    Simplified instantanous non-local quantum computation with applications to position-based cryptography,
    New J. Phys. 13(2011), 25pp  [abstract]   
     
    835. S. Beigi (Joint with P. W. Shor and D. Whalen),
    The quantum double model with boundary: Condensations and symmetries,
    Commun. Math. Phys. 306(2011), 663-694  [abstract]   
     
    836. S. Beigi (Joint with P. Shor and J. Watrous),
    Quantum interactive proofs with short messages,
    Theory of Computing 7(2011), 101-117  [abstract]   
     
    837. A. M. Rahimi (Joint with E. Mehdi-Nezhad),
    Euclidean semimodules,
    Libertas Math. 31(2011), 23-33  [abstract]   
     
    838. E. Eftekhary,
    Knots which admit a surgery with simple knot Floer homology groups,
    Algebraic and Geometric Topology (to appear) [abstract]   
     
    839. S. M. Sheikholeslami (Joint with A.P. Kazemi and L. Volkmann),
    The Roman (k,k)-domatic number of a graph,
    Ann. Math. Inform. 38(2011), 45-57  [abstract]   
     
    840. A. Abdollahi (Joint with R. Brandl and A. Tortora),
    Groups generated by a finite Engel set,
    J. Algebra 347(2011), 53-59  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.